# SDR 2008UALA03336

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 69,840 hours, 11,430 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON LT SIDE AT 19 - 22 INOP.  *S/D*  SUSPECT FAULTY POWER SUPPLY ASSEMBLY.  REPLACED POWER SUPPLY, AC OK FOR SERVICE.
